# SDR 2005FA0000970

- Difficulty date: July 1, 2005
- Submitted: July 20, 2005
- Operation: General aviation
- Engine: Cont IO550F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA55000A1
- Part serial: 55A05035
- Condition: Separated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

HEAD SEPARATED FROM CYLINDER IN FLIGHT.  NO INJURIES.  NO INCIDENT.  (K)
